# SDR 2005UALA01007

- Difficulty date: August 19, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N347UA
- Make and model: Boeing 737322
- Aircraft serial: 24251
- Aircraft time: 49,971 hours, 27,458 cycles
- System (JASC): 4990 · APU Oil System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL SMELL OCCURRED IN COCKPIT AND CABIN AFTER 1ST ATTEMPT TO CONNECT GROUND POWER. REMOVED SPEED SENSOR ACC PNL FOUND APU INLET OIL SOAKED, RAN APU UNABLE TO FIND SOURCE 22SEP SFO: PER AMM 49-00-00-0101 PG 180M FIG 140 LK 21. REPLACE SPEED SENSOR PACKINGS PER AMM 49-61 -41 AS PRECAUTION.  24SEP DEN: REPLACED SPEED SENSOR PROBE PACKINGS.  FOUND HYD LEAK IN TAIL ENTERING APU INLET. LEAK FIXED. PERFORMED PACK BURN.  APU OPERATIONAL. PACKS USEABLE.
